Title:
|
Curvature tensors and Singer invariants of four-dimensional homogeneous spaces (English) |
Author:
|
Kiyota, Yuki |
Author:
|
Tsukada, Kazumi |
Language:
|
English |
Journal:
|
Commentationes Mathematicae Universitatis Carolinae |
ISSN:
|
0010-2628 (print) |
ISSN:
|
1213-7243 (online) |
Volume:
|
40 |
Issue:
|
4 |
Year:
|
1999 |
Pages:
|
723-733 |
. |
Category:
|
math |
. |
Summary:
|
We show that the Singer invariant of a four-dimensional homogeneous space is at most $1$. (English) |
Keyword:
|
homogeneous spaces |
Keyword:
|
Singer invariant |
MSC:
|
53C20 |
MSC:
|
53C30 |
idZBL:
|
Zbl 1020.53032 |
idMR:
|
MR1756548 |
. |
Date available:
|
2009-01-08T18:56:56Z |
Last updated:
|
2012-04-30 |
Stable URL:
|
http://hdl.handle.net/10338.dmlcz/119126 |
. |
Reference:
|
[1] Bérard Bergery L.: Les espaces homogènes riemanniens de dimension $4$.in Géométrie riemannienne en dimension $4$ (Séminaire A.Besse) Cedic, Paris (1981), pp.40-60. MR 0769130 |
Reference:
|
[2] Calvaruso G., Vanhecke L.: Special ball-homogeneous spaces.Z. Anal. Anwendungen 16 (1997), 789-800. Zbl 0892.53023, MR 1615680 |
Reference:
|
[3] Calvaruso G., Vanhecke L.: Ball-homogeneous spaces.Proc. Workshop on Recent Topics in Differential Geometry, Santiago de Compostela (1997). Zbl 0892.53023 |
Reference:
|
[4] Ishihara S.: Homogeneous Riemannian spaces of four dimensions.J. Math. Soc. Japan 7 (1955), 345-370. Zbl 0067.39602, MR 0082717 |
Reference:
|
[5] Jensen G.R.: Homogeneous Einstein spaces of dimension four.J. Differential Geom. 3 (1969), 309-349. Zbl 0194.53203, MR 0261487 |
Reference:
|
[6] Kiyota Y.: Singer invariants of Riemannian homogeneous spaces.Master Thesis, Ochanomizu University (in Japanese) (1998). |
Reference:
|
[7] Kowalski O.: A note to a theorem by K. Sekigawa.Comment. Math. Univ. Carolinae 30 (1989), 85-88. Zbl 0679.53043, MR 0995705 |
Reference:
|
[8] Kowalski O., Prüfer F.: Curvature tensors in dimension four which do not belong to any curvature homogeneous space.Arch. Math. 30 (1994), 45-57. MR 1282112 |
Reference:
|
[9] Kowalski O., Tricerri F., Vanhecke L.: Curvature homogeneous Riemannian manifolds.J. Math. Pures Appl. 71 (1992), 471-501. Zbl 0836.53029, MR 1193605 |
Reference:
|
[10] Lastaria F.G.: Metriche omogenee con la stessa curvatura.Tesi di dottorato di ricerca, University of Milano (1989). |
Reference:
|
[11] Lastaria F.G.: Homogeneous metrics with the same curvature.Simon Stevin 65 (1991), 267-281. Zbl 0762.53034, MR 1162498 |
Reference:
|
[12] Nicolodi L., Tricerri F.: On two theorems of I.M. Singer about homogeneous spaces.Ann. Global Anal. Geom. 8 (1990), 193-209. Zbl 0676.53058, MR 1088511 |
Reference:
|
[13] Sekigawa K., Suga H., Vanhecke L.: Curvature homogeneity for four-dimensional manifolds.J. Korean Math. Soc. 32 (1995), 93-101. Zbl 0832.53031, MR 1321091 |
Reference:
|
[14] Singer I.M.: Infinitesimally homogeneous spaces.Comm. Pure Appl. Math. 13 (1960), 685-697. Zbl 0171.42503, MR 0131248 |
Reference:
|
[15] Takagi H.: Conformally flat Riemannian manifolds admitting a transitive group of isometries.Tôhoku Math. J. 27 (1975), 103-110. Zbl 0323.53037, MR 0442852 |
. |